advertisement
Question
Posted by: sbongile | 2010-05-30

brown discharge

on the 16 of feb i had a shot of nuristerate and was suppose to go back in april but didnt,in may i had brown discharge for 6days instead of my periods,few days later i have a watery discharge,headache and cramping.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This sounds normal for coming of Nuristerate.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement